# SDR HALA20241101307

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 58,160 hours, 9,211 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HF 1 FAULTING. REMOVED AND REPLACED HF 1 TRANSCEIVER PER AMM 23-11-33/401. OPS TEST AND BITE OK. OK FOR SVC.
